# SDR UPS06246871

- Difficulty date: April 19, 2006
- Submitted: May 17, 2006
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 62,571 hours, 53,748 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Bs 268
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACK ON RT NWW BS 268 AT LOWER EDGE OF AFT PRESSURE PANEL CUTOUT.  HFEC INSPECTION CARRIED OUT ON ABOVE AREA IAW B727-NDTM 51-00-00 FIG 6.  CRACK CONFIRMED.  REMOVED INTERCOSTAL AND WEB IAW SRM 51-30-02.  FABRICATED NEW WEB AND DOUBLERS IAW SRM 51-30-02 AND DRWG 65-18414.  PAINTED NEW WEB AND DOUBLERS IAW AMM 51-20-91.  INSTALLED NEW WEB IAW DRWG 65-18 414 AND SRM 51-30-02.  INSTALLED INTERCOSTAL AND WEB IAW SRM 51-30-02.
